# SDR SWAA010941

- Difficulty date: March 28, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 58,849 hours, 63,188 cycles
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Part number: ABYT8102H
- Condition: Out Of Position
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 5 SPOILER OUTBD BEARING MIGRATED OUT OF CASTING.  REMOVED AND REPLACED NR 5 SPOILER PER MM.
